# SDR HNAA2025061600452

- Difficulty date: May 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 44,511 hours, 39,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F045832 SCRATCH AT FR67 BETWEEN STGR 03L AND STGR 04L BEYOND ALLOWABLE LIMITS.  REPAIRED SCRATCHED AREA AT FR67 BETWEEN STGR 03L AND STGR 04L IAW PIEDMONT EO1-53-25-0200 AND ETD2025-145-920956
